RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 203, Number 9  


Asymptotic formulae for the zeros of orthogonal polynomials
V. M. Badkov
3
Stabilizing a solution of the 2D Navier-Stokes system in the exterior of a bounded domain by means of a control on the boundary
A. V. Gorshkov
15
Concentration of frequencies of trapped waves in problems on freely floating bodies
S. A. Nazarov
41
Coefficients of convergent multiple Walsh-Paley series
M. G. Plotnikov
67
Simple partitions of a hyperbolic plane of positive curvature
L. N. Romakina
83
Automorphisms of semigroups of invertible matrices with nonnegative integer elements
P. P. Semenov
117
Arrangements of codimension-one submanifolds
I. N. Shnurnikov
133
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019